Volume 13, issue 5 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Free groups in lattices

Lewis Bowen

Geometry & Topology 13 (2009) 3021–3054
Bibliography
1 L Bowen, Periodicity and circle packings of the hyperbolic plane, Geom. Dedicata 102 (2003) 213 MR2026846
2 L Bowen, C Holton, C Radin, L Sadun, Uniqueness and symmetry in problems of optimally dense packings, Math. Phys. Electron. J. 11 (2005) MR2122360
3 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grund. der Math. Wissenschaften 319, Springer (1999) MR1744486
4 M Coornaert, Mesures de Patterson–Sullivan sur le bord d'un espace hyperbolique au sens de Gromov, Pacific J. Math. 159 (1993) 241 MR1214072
5 M Coornaert, T Delzant, A Papadopoulos, Géométrie et théorie des groupes. Les groupes hyperboliques de Gromov, Lecture Notes in Math. 1441, Springer (1990) MR1075994
6 A Dranishnikov, V Schroeder, Aperiodic colorings and tilings of Coxeter groups, Groups Geom. Dyn. 1 (2007) 311 MR2314048
7 V A Efremovič, The proximity geometry of Riemannian manifolds, Uspehi Matem. Nauk (N.S.) 8 (1953) 189
8 C Goodman-Strauss, A strongly aperiodic set of tiles in the hyperbolic plane, Invent. Math. 159 (2005) 119 MR2142334
9 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
10 M Lackenby, Surface subgroups of Kleinian groups with torsion, to appear in Invent. Math. arXiv:0804.1309
11 M Lackenby, D D Long, A W Reid, LERF and the Lubotzky–Sarnak conjecture, Geom. Topol. 12 (2008) 2047 MR2431015
12 G A Margulis, S Mozes, Aperiodic tilings of the hyperbolic plane by convex polygons, Israel J. Math. 107 (1998) 319 MR1658579
13 J D Masters, Kleinian groups with ubiquitous surface subgroups, Groups Geom. Dyn. 2 (2008) 263 MR2393182
14 C T McMullen, Hausdorff dimension and conformal dynamics. I. Strong convergence of Kleinian groups, J. Differential Geom. 51 (1999) 471 MR1726737
15 J Milnor, A note on curvature and fundamental group, J. Differential Geometry 2 (1968) 1 MR0232311
16 R Penrose, Pentaplexity: a class of nonperiodic tilings of the plane, Eureka 39 (1978) 16
17 A S Švarc, A volume invariant of coverings, Dokl. Akad. Nauk SSSR $($N.S.$)$ 105 (1955) 32 MR0075634
18 W A Veech, Teichmüller curves in moduli space, Eisenstein series and an application to triangular billiards, Invent. Math. 97 (1989) 553 MR1005006